| Model Number |
2C8857 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of vented paclitaxel sets leaked hazardous drugs.This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction: d1, d3, and d4 additional information: g4, h3, h6, h11 h11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.